I would like to know why I sweat profusely, whether I am exercising or not. Along with the sweating I get the sensation that my skin is crawling with goosebumps running all over my body. I am hot at the same time that I am chilly. I, also, get waves of getting itchy from the face to my legs. I tried to research this on my own on the internet but failed to find an answer. Also, you should know my psychiatrist wants me to go cold turkey for Seroquel and Parnate. I was taking 80 mg Parnate and 300 mg Seroquel everyday. What do you think? I hope you can help me.
Increased sweating is a side effect of the drug seroquel.Pls consult your doctor and stop taking the drug.If the symptoms still persists then causes of secondary hyperhidrosis have to be ruled out.It may be part of an underlying condition like Hyperthyroidism or similar endocrine diseases and dermatological conditions like eczema, psoriasis.These need evaluation then.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.